Acta Mathematica Vietnamica

, Volume 43, Issue 4, pp 607–618 | Cite as

Inequalities for Relative Operator Entropies and Operator Means

  • Shigeru FuruichiEmail author
  • Nicuşor Minculete


The main purpose of this article is to study estimates for the Tsallis relative operator entropy, by using the Hermite-Hadamard inequality. We obtain alternative bounds for the Tsallis relative operator entropy and in the process to derive these bounds, we established the significant relation between the Tsallis relative operator entropy and the generalized relative operator entropy. In addition, we study the properties on monotonicity for the weight of operator means and for the parameter of relative operator entropies.


Operator inequality Positive operator Hermite-Hadamard inequality Operator mean Generalized relative operator entropy Tsallis relative operator entropy 

Mathematics Subject Classification (2010)

47A63 47A64 94A17 



The authors thank anonymous referees for giving valuable comments and suggestions to improve our manuscript.

Funding Information

The first author was partially supported by JSPS KAKENHI grant number 16K05257.


  1. 1.
    Chansangiam, P.: A survey on operator monotonicity, operator convexity, and operator means. Int. J. Anal. 8 pp (2015)Google Scholar
  2. 2.
    Dragomir, S.S., Buşe, C.: Refinements and reverses for the relative operator entropy S(A|B) when B A, RGMIA Res. Rep. Coll. 19, Art. 168 (2016)Google Scholar
  3. 3.
    Fujii, J. I., Kamei, E.: Relative operator entropy in noncommutative information theory. Math. Japon. 34(3), 341–348 (1989)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Furuichi, S.: Trace inequalities in nonextensive statistical mechanics. Linear Algebra Appl. 418(2–3), 821–827 (2006)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Furuichi, S., Yanagi, K., Kuriyama, K.: Fundamental properties of Tsallis relative entropy. J. Math. Phys. 45(12), 4868–4877 (2004)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Furuichi, S., Yanagi, K., Kuriyama, K.: A note on operator inequalities of Tsallis relative operator entropy. Linear Algebra Appl. 407, 19–31 (2005)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Furuta, T.: Parametric extensions of Shannon inequality and its reverse one in Hilbert space operators. Linear Algebra Appl. 381, 219–235 (2004)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Furuta, T.: Two reverse inequalities associated with Tsallis relative operator entropy via generalized Kantorovich constant and their applications. Linear Algebra Appl. 412 (2–3), 526–537 (2006)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Furuta, T., Yanagida, M.: Generalized means and convexity of inversion for positive operators. Am. Math. Monthly 105(3), 258–259 (1998)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Hansen, F., Pedersen, G. K.: Jensen’s inequality for operators and Löwner’s theorem. Math. Ann. 258(3), 229–241 (1982)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Isa, H., Ito, M., Kamei, E., Tohyama, H., Watanabe, M.: Relative operator entropy, operator divergence and Shannon inequality. Sci. Math. Jpn. 75(3), 289–298 (2012)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Isa, H., Ito, M., Kamei, E., Tohyama, H., Watanabe, M.: Shannon type inequalities of a relative operator entropy including Tsallis and Rényi ones. Ann. Funct. Anal. 6(4), 289–300 (2015)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Kubo, F., Ando, T.: Means of positive linear operators. Math. Ann. 246(3), 205–224 (1979/80)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Moradi, H. R., Furuichi, S., Minculete, N.: Estimates for Tsallis relative operator entropy. Math. Inequal. Appl. 20(4), 1079–1088 (2017)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Nikoufar, I.: On operator inequalities of some relative operator entropies. Adv. Math. 259, 376–383 (2014)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Pedersen, G. K.: Some operator monotone functions. Proc. Am. Math. Soc. 36, 309–310 (1972)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Tsallis, C.: Possible generalization of Bolzmann-Gibbs statistics. J. Statist. Phys. 52(1-2), 479–487 (1988)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Yanagi, K., Kuriyama, K., Furuichi, S.: Generalized Shannon inequalities based on Tsallis relative operator entropy. Linear Algebra Appl. 394, 109–118 (2005)MathSciNetCrossRefGoogle Scholar

Copyright information

© Institute of Mathematics, Vietnam Academy of Science and Technology (VAST) and Springer Nature Singapore Pte Ltd. 2018

Authors and Affiliations

  1. 1.Department of Information Science, College of Humanities and SciencesNihon UniversityTokyoJapan
  2. 2.Transilvania University of BraşovBraşovRomania

Personalised recommendations